K理論に基づく多層モデルの安定的計算法  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 小松 光
    • 東京大学大学院農学生命科学研究科
    • 熊谷 朝臣
    • 九州大学大学院農学研究院附属演習林宮崎演習林

Journal

  • JOURNAL OF JAPAN SOCIETY OF HYDROLOGY AND WATER RESOURCES

    JOURNAL OF JAPAN SOCIETY OF HYDROLOGY AND WATER RESOURCES 15(3), 302-308, 2002-05-05

    THE JAPAN SOCIETY OF HYDROLOGY AND WATER RESOURCES

References:  24

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008227011
  • NII NACSIS-CAT ID (NCID)
    AN10088049
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    09151389
  • NDL Article ID
    6128581
  • NDL Source Classification
    ZM44(科学技術--地球科学--海洋・陸水・火山)
  • NDL Call No.
    Z15-619
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top